# SDR UPS01235446

- Difficulty date: March 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PREFLT,  LWR CARGO FIRE DETECTION UNIT YELLOW MX LIGHT ILLUMINATED.     TESTED LOWER SMOKE / FIRE DETECTION SYSTEM.   SYSTEM CHECKED OK.
